Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 30, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Sep 3, 2007, 9:18 PM CDT for 33 counties in Texas. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2007, 9:18 PM CDT (02:18 UTC)
- Expired
- Sep 5, 2007, 7:00 AM CDT
- In force
- 34 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 040218 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 918 PM CDT MON SEP 3 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING FOR SOUTH CENTRAL TEXAS... .DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS. IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL DOWNPOURS THROUGH TUESDAY. SATURATED SOILS FROM THE PAST FEW DAYS OF RAIN WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. TXC013-019-021-029-031-053-055-091-123-127-137-149-163-171-177- 187-209-255-259-265-271-285-287-299-323-325-385-453-463-465-491- 493-507-050500- /O.NEW.KEWX.FF.A.0030.070904T0218Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL- DEWITT-DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE- HAYS-KARNES-KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA- REAL-TRAVIS-UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- INCLUDING THE CITIES OF...PLEASANTON...BANDERA...BASTROP... SAN ANTONIO...BLANCO...BURNET...LOCKHART...NEW BRAUNFELS... CUERO...CARRIZO SPRINGS...ROCKSPRINGS...LA GRANGE...PEARSALL... FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY... BOERNE...KERRVILLE...BRACKETTVILLE...HALLETTSVILLE...GIDDINGS... LLANO...EAGLE PASS...HONDO...LEAKEY...AUSTIN...UVALDE...DEL RIO... GEORGETOWN...FLORESVILLE...CRYSTAL CITY 918 PM CDT MON SEP 3 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING COUNTIES...ATASCOSA...BANDERA... BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DEWITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON AND ZAVALA. * THROUGH TUESDAY EVENING * SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL MOVE UP FROM THE SOUTH OVERNIGHT CREATING FLASH FLOOD POTENTIAL ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. RAIN IS EXPECTED TO SPREAD EASTWARD ON TUESDAY TO INCLUDE THE COASTAL PLAINS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF 5 INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
2 follow-up statements
000 WGUS64 KEWX 050452 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1152 PM CDT TUE SEP 4 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS... .DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS. IN ADDITION...MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR HEAVY...TROPICAL DOWNPOURS THROUGH EARLY WEDNESDAY MORNING. SATURATED SOILS FROM THE PAST FEW DAYS OF RAIN WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. TXC013-127-137-163-271-323-325-385-463-465-507-050600- /O.EXP.KEWX.FF.A.0030.000000T0000Z-070905T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATASCOSA-DIMMIT-EDWARDS-FRIO-KINNEY-MAVERICK-MEDINA-REAL-UVALDE- VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...PLEASANTON...CARRIZO SPRINGS... ROCKSPRINGS...PEARSALL...BRACKETTVILLE...EAGLE PASS...HONDO... LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 1152 PM CDT TUE SEP 4 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL EXPIRE AT MIDNIGHT CDT TONIGHT. $$ TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259- 265-285-287-299-453-491-493-051200- /O.EXT.KEWX.FF.A.0030.000000T0000Z-070905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE- GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE- LLANO-TRAVIS-WILLIAMSON-WILSON- INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO... BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE... FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY... BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN... GEORGETOWN...FLORESVILLE 1152 PM CDT TUE SEP 4 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DEWITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE... LLANO...TRAVIS...WILLIAMSON AND WILSON. * UNTIL 7 AM CDT WEDNESDAY * SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL CONTINUE OVERNIGHT CREATING FLASH FLOOD POTENTIAL ACROSS PORTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED TOTALS IN EXCESS OF 5 INCHES CAN BE EXPECTED. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 051145 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 645 AM CDT WED SEP 5 2007 ...FLASH FLOOD WATCH IN EFFECT FOR A PORTION OF SOUTH CENTRAL TEXAS WILL BE ALLOWED TO EXPIRE AT 7 AM... .SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY ACROSS THE EASTERN HILL COUNTRY AND THE NORTHEASTERN PORTION OF SOUTH CENTRAL TEXAS. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...BUT WIDESPREAD FLASH FLOODING IS NOT EXPECTED. TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259- 265-285-287-299-453-491-493-051245- /O.EXP.KEWX.FF.A.0030.000000T0000Z-070905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE- GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE- LLANO-TRAVIS-WILLIAMSON-WILSON- INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO... BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE... FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY... BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN... GEORGETOWN...FLORESVILLE 645 AM CDT WED SEP 5 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH IN EFFECT FOR A PORTION OF SOUTH CENTRAL TEXAS WILL EXPIRE AT 7 AM CDT THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY ACROSS THE EASTERN HILL COUNTRY AND THE NORTHEASTERN PORTION OF SOUTH CENTRAL TEXAS. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...BUT WIDESPREAD FLASH FLOODING IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 9:15 PM CDT, 3 minutes earlier.
Area forecast discussion, Sep 3, 9:15 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 915 PM CDT MON SEP 3 2007 .UPDATE...AS UPPER LEVEL MOISTURE CONTINUES TO SURGE INTO OUR REGION...SHOWERS WILL CONTINUE OVERNIGHT ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. ON TUESDAY...THESE SHOWERS ARE EXPECTED TO MOVE EASTWARD TO INCLUDE THE COASTAL PLAINS. DUE TO THE DEEP LEVEL OF TROPICAL MOISTURE IN THE ATMOSPHERE...HEAVY RAINFALL IS POSSIBLE. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING. MADE SOME MINOR CHANGES TO THE POPS TONIGHT AND TUESDAY..OTHERWISE...NO MAJOR CHANGES WERE MADE. UPDATED FORECAST PACKAGE AND FLASH FLOOD WATCH WILL BE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 655 PM CDT MON SEP 3 2007/ AVIATION... A DEEP MOIST TROPICAL FLOW WILL CONTINUE OFF THE THE GULF OF MEXICO WITH UPPER LEVEL MOISTURE STREAMING NEWD INTO S TX FROM THE PACIFIC. GENERALLY MVFR CIGS WILL PREVAIL...HOWEVER LOCALLY LOWER IFR CIGS AND MVFR CIGS ARE POSSIBLE FOR THE NEXT 24 HOURS WITH SCATTERED TO NUMEROUS SHRA/TSRA. SFC WINDS WILL BE GENERALLY BE 10 KNOTS OR LESS...EXCEPT WIND GUSTS OF 25 TO 35 MPH ARE POSSIBLE WITH THE TSRA. PREV DISCUSSION... /ISSUED 347 PM CDT MON SEP 3 2007/ DISCUSSION... A TROPICAL AIRMASS IS IN PLACE ACROSS SOUTH CENTRAL TEXAS...WITH SURFACE DEWPOINT TEMPS UP 3-4 DEGREES FROM 24H AGO. KEWX AND KDFX VAD WIND PROFILES SHOW SOUTHERLY WINDS FROM NEAR THE SURFACE UP THROUGH 35-40K FEET IN THE ATMOSPHERE. ALTHOUGH A MAJORITY OF OUR AREA HAS OR WILL RECEIVE A WETTING RAIN TODAY...THE LACK OF SURFACE HEATING HAS BEEN A LIMITING FACTOR IN GETTING DEEPER CONVECTION SUSTAINED. THE 12Z GFS40 SOLUTION SHOWS AN AREA OF UPPER LEVEL DIVERGENCE OVER OUR AREA TONIGHT AND TUESDAY...WITH OUR NW COUNTIES BEING THE MOST FAVORED FOR SUSTAINED ASCENT. THE FLASH FLOOD THREAT MAY BE TRANSITIONING NORTH AND WEST GIVEN THE 12Z MODEL DATA...AND SOME OF OUR SE COUNTIES MAY NEED TO BE DROPPED. WILL LET THE NEXT SHIFT TAKE A LOOK AT SOME 00Z DATA BEFORE MAKING A DECISION. THE TROPICAL TAP TO HENRIETTE IS WEAK AT THIS TIME...BUT SHOULD GET GOING BETTER OVERNIGHT AND INTO TOMORROW...WHICH WILL HELP BRING HEAVY DOWNPOURS TO AT LEAST OUR NORTHWEST COUNTIES...IF NOT A GOOD CHUNK OF OUR AREA. THE UPPER LOW TO OUR WEST IS SHEARING APART...AND WILL GET PUSHED OUT TO THE EAST LATE TUESDAY INTO WEDNESDAY...WITH A RIDGE OF HIGH PRESSURE FORECAST TO BUILD ACROSS OUR AREA ON THURSDAY. WELL MAINTAIN THE UPPER HIGH OVER SOUTH CENTRAL TEXAS FROM THURSDAY THROUGH THE WEEKEND WITH NEAR NORMAL TEMPS AND POPS. AT THIS TIME... MAJOR HURRICANE FELIX LOOKS TO MOVE FAR ENOUGH SOUTH THAT IT WILL HAVE NO AFFECT ON OUR FORECAST. BOTH THE 12Z GFS AND ECMWF SHOW OUR FIRST COLD FRONT OF THE SEASON PUSHING THROUGH NEXT WEEKEND...BUT DIFFER ON TIMING WITH THE ECMWF ABOUT 24H LATER. AT THE VERY LEAST...A BOUNDARY (WHETHER TSTORM OUTFLOW OR AN ACTUAL COLD FRONT) WILL PUSH INTO OUR AREA AND PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT SOME POINT NEXT WEEKEND. OUR NUMBERS ARE CLOSE TO THE 12Z GFSMOS...GENERALLY AT OR BELOW GUIDANCE ON MAX TEMPS THROUGH THURSDAY DUE TO RAIN COOLING AND WET SURFACES...AND WITHIN A DEGREE OR TWO ON MIN TEMPS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 85 73 85 74 / 50 60 60 80 20 AUSTIN BERGSTROM INTL AIRPORT 71 86 72 86 74 / 50 60 60 80 20 DEL RIO INTL AIRPORT 72 82 74 90 76 / 70 80 60 20 10 SAN ANTONIO INTL AIRPORT 72 85 74 86 75 / 70 70 60 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 03/01
Hazardous weather outlook, Sep 3, 5:22 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 522 AM CDT MON SEP 3 2007 TXZ202>205-217>222-224-228-041030- KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON- KARNES-DE WITT-DIMMIT- 522 AM CDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH AT LEAST TUESDAY EVENING. DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO SOUTH CENTRAL TEXAS ON MONDAY. THIS MOISTURE...ALONG WITH UPPER LEVEL LOW PRESSURE ACROSS WEST TEXAS WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY AND TONIGHT. SATURATED SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED INTO OUR AREA THROUGH WEDNESDAY. ADDITIONAL MOISTURE IN THE LOWER LEVELS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF THE WEEK. THIS COMBINATION WILL LEAD TO RAIN CHANCES CONTINUING THROUGH AT LEAST WEDNESDAY. SOME OF THESE SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. UPPER LEVEL HIGH PRESSURE WILL BEGIN TO STABILIZE THE ATMOSPHERE ACROSS SOUTH CENTRAL TEXAS DURING THE END OF THE WEEK. THIS WILL LEAD TO LOWER CHANCES FOR RAIN ON THURSDAY AND FRIDAY. RAIN CHANCES WILL INCREASE OVER THE WEEKEND AS THE UPPER LEVEL HIGH PRESSURE WEAKENS AND MORE MOISTURE RETURNS TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-183>194-206>209-223-225-041030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE- CALDWELL-FAYETTE-GONZALES-LAVACA- 522 AM CDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH AT LEAST TUESDAY EVENING. DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO SOUTH CENTRAL TEXAS ON MONDAY. THIS MOISTURE...ALONG WITH UPPER LEVEL LOW PRESSURE ACROSS WEST TEXAS WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY AND TONIGHT. SATURATED SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MOISTURE IN THE UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE WILL BE TRANSPORTED INTO OUR AREA THROUGH WEDNESDAY. ADDITIONAL MOISTURE IN THE LOWER LEVELS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF THE WEEK. THIS COMBINATION WILL LEAD TO RAIN CHANCES CONTINUING THROUGH AT LEAST WEDNESDAY. SOME OF THESE SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. UPPER LEVEL HIGH PRESSURE WILL BEGIN TO STABILIZE THE ATMOSPHERE ACROSS SOUTH CENTRAL TEXAS DURING THE END OF THE WEEK. THIS WILL LEAD TO LOWER CHANCES FOR RAIN ON THURSDAY AND FRIDAY. RAIN CHANCES WILL INCREASE OVER THE WEEKEND AS THE UPPER LEVEL HIGH PRESSURE WEAKENS AND MORE MOISTURE RETURNS TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:40 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Sep 4, 11:04 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.